# SDR UALA2013032501837

- Difficulty date: March 23, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 90,923 hours, 14,356 cycles
- Engine: Pwa PW4060
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Nr 3 Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 TIRE HAS LUG NUTS SHEARED OFF AT 12 O'CLOCK POSITION.  NR 3 WHEEL ASSY REPLACED AS PER AMM.
